Alert archive / Mississippi / Tornado Warnings in 2024

Tornado Warning 40, NWS New Orleans, LA

December 28, 2024Amite County, Pike County, Mississippi

NWS New Orleans, LA issued this tornado warning at Dec 28, 2024, 5:15 PM CST for Amite County, Pike County, Mississippi. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 28, 2024, 5:15 PM CST (23:15 UTC)
Expired
Dec 28, 2024, 5:31 PM CST
In force
16 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Amite County, MS, Pike County, MS

The radar

The Hammond radar (KHDC), 84 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 2:17 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2024-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2024-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
975 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

189 
WFUS54 KLIX 282315
TORLIX
MSC005-113-282345-
/O.NEW.KLIX.TO.W.0040.241228T2315Z-241228T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
515 PM CST Sat Dec 28 2024

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northwestern Pike County in southern Mississippi...
  Northeastern Amite County in southern Mississippi...

* Until 545 PM CST.

* At 514 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Mccomb, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mccomb and Summit around 520 PM CST.

This includes Interstate 55 in Mississippi between mile markers 18
and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3120 9055 3125 9066 3135 9060 3135 9036
TIME...MOT...LOC 2314Z 214DEG 34KT 3127 9056 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
2 follow-up statements
273 
WWUS54 KLIX 282324
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
524 PM CST Sat Dec 28 2024

MSC005-282334-
/O.CAN.KLIX.TO.W.0040.000000T0000Z-241228T2345Z/
Amite MS-
524 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR NORTHEASTERN AMITE COUNTY IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for southern
Mississippi.

&&

LAT...LON 3135 9036 3127 9049 3127 9055 3135 9055
TIME...MOT...LOC 2324Z 214DEG 34KT 3135 9050 

$$

MSC113-282345-
/O.CON.KLIX.TO.W.0040.000000T0000Z-241228T2345Z/
Pike MS-
524 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
NORTHWESTERN PIKE COUNTY...

At 524 PM CST, a severe thunderstorm capable of producing a tornado
was located near Summit, or 7 miles north of Mccomb, moving northeast
at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Pike County.

This includes Interstate 55 in Mississippi between mile markers 20
and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3135 9036 3127 9049 3127 9055 3135 9055
TIME...MOT...LOC 2324Z 214DEG 34KT 3135 9050 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
498 
WWUS54 KLIX 282331
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
531 PM CST Sat Dec 28 2024

MSC113-282340-
/O.CAN.KLIX.TO.W.0040.000000T0000Z-241228T2345Z/
Pike MS-
531 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR NORTHWESTERN PIKE COUNTY IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for southern
Mississippi.

&&

LAT...LON 3135 9036 3127 9049 3127 9055 3135 9055
TIME...MOT...LOC 2327Z 214DEG 34KT 3140 9046 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 28, 3:57 PM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Dec 28, 3:57 PM CST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
357 PM CST Sat Dec 28 2024

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(This evening through Sunday night)
Issued at 312 PM CST Sat Dec 28 2024

A regional outbreak of severe weather still seems to be on track
this afternoon and evening as the upper-level impulse ejects over
east-central Texas. The low-level jet is currently intensifying as
the surface low deepens over the ArkLaTex region. The 40-45kt
low-level jet has increased shear values over the area to 200-300
0-1 and 0-3km SRH. This, coupled with modest MLCAPE of 2000-2500
j/kg, poses a significant severe weather threat across our area,
particularly the northern half of it. We cold see multiple rounds
of convection due to confluence bands ahead of the main front.
Any supercell that can mature in this environment north of I-12
will be capable of all severe hazards, even strong, long-track
tornadoes. The last round of severe weather will be associated
with the main front, and that should get through the area around
2-3am.

Once the front comes through, a surface high filters into the area
and dry air takes over. This will cause more pleasant and clear
conditions on Sunday.

&&

.LONG TERM...
(Monday through Friday night)
Issued at 312 PM CST Sat Dec 28 2024

The next shortwave looks to move across the central CONUS during
the day Monday, giving us back onshore flow and heating up back
up. That impulse looks to throw another reinforcing front down.
Limited moisture ahead of it will cause only isolated showers
along it on Tuesday.

Behind the front, colder air and a surface high filter into the
area, causing more benign conditions behind it.

&&

.AVIATION...
(18Z TAFS)
Issued at 312 PM CST Sat Dec 28 2024

Multiple rounds of convection is on the table this evening as an
upper-level disturbance traverses the lower MS Valley. The last of
the convection is expected to be after 3am. Behind it, low
ceilings and vis will be an issue with the low-level convergence.
That should mix out shortly after sunrise as drier air and high
pressure filter in behind the front.

&&

.MARINE...
Issued at 312 PM CST Sat Dec 28 2024

Moderate onshore flow will continue through the evening and night
as well as periods of showers and thunderstorms in association
with an upper-level impulse over Texas. Its associated front will
sweep through the waters late tonight, and a return to more benign
conditions takes over behind it as a surface high pressure filters
in.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  54  66  47  69 / 100   0   0   0
BTR  57  71  51  74 /  90   0   0   0
ASD  57  72  49  70 /  90   0   0   0
MSY  58  71  53  71 /  90   0   0   0
GPT  58  70  49  68 /  90  10   0   0
PQL  59  75  48  72 /  90  10   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

SHORT TERM...JZ
LONG TERM....JZ
AVIATION...JZ
MARINE...JZ

In the hours before

Special weather statement, Dec 28, 2:13 PM CST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
213 PM CST Sat Dec 28 2024

LAZ035-036-MSZ068-069-282100-
East Feliciana LA-West Feliciana LA-Wilkinson MS-Amite MS-
213 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN WEST
FELICIANA AND NORTHWESTERN EAST FELICIANA PARISHES, SOUTHEASTERN
WILKINSON AND SOUTHWESTERN AMITE COUNTIES THROUGH 300 PM CST
...

At 212 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Spillman, or 9 miles north of
Jackson, moving northeast at 30 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Centreville, Wilson, and Norwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until 300 PM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3088 9121 3097 9129 3124 9115 3103 9094
TIME...MOT...LOC 2012Z 213DEG 28KT 3098 9122

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Dec 28, 2:49 PM CST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
249 PM CST Sat Dec 28 2024

LAZ036-037-071-MSZ069-070-282115-
St. Helena LA-Northern Tangipahoa LA-East Feliciana LA-Pike MS-
Amite MS-
249 PM CST Sat Dec 28 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHERN ST. HELENA,
NORTHEASTERN EAST FELICIANA AND NORTHWESTERN TANGIPAHOA PARISHES,
SOUTHERN PIKE AND SOUTHEASTERN AMITE COUNTIES THROUGH 315 PM CST
...

At 248 PM CST, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Gillsburg to 6 miles east of Clinton. Movement was northeast at 35
mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Greensburg, Magnolia, Kentwood, Osyka, Darlington, Gillsburg,
Easleyville, Tangipahoa, and Mccomb Airport.

This includes the following Interstates...
 Interstate 55 in Louisiana between mile markers 55 and 66.
 Interstate 55 in Mississippi between mile markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until 300 PM CST for southeastern
Louisiana...and southern Mississippi. A Tornado Watch also remains in
effect until 900 PM CST for southeastern Louisiana...and southern
Mississippi.

&&

LAT...LON 3121 9027 3113 9079 3078 9101 3081 9055
TIME...MOT...LOC 2048Z 204DEG 31KT 3098 9066 3085 9090

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Dec 28, 3:17 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service New Orleans LA
317 PM CST Sat Dec 28 2024

LAZ037-MSZ069-070-282200-
St. Helena LA-Pike MS-Amite MS-
317 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL ST.
HELENA PARISH, NORTHWESTERN PIKE AND EASTERN AMITE COUNTIES THROUGH
400 PM CST
...

At 316 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds 7 miles west of Gillsburg, or 8
miles south of Liberty, moving northeast at 35 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Mccomb, Liberty, Summit, Smithdale, and Gillsburg.

This includes Interstate 55 in Mississippi between mile markers 14
and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3092 9071 3097 9085 3099 9084 3100 9083
      3100 9089 3135 9073 3135 9035
TIME...MOT...LOC 2116Z 205DEG 29KT 3104 9077

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Dec 28, 3:32 PM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
332 PM CST Sat Dec 28 2024

LAZ036-037-046>048-MSZ068-069-282200-
Iberville LA-St. Helena LA-East Feliciana LA-West Baton Rouge LA-
East Baton Rouge LA-Wilkinson MS-Amite MS-
332 PM CST Sat Dec 28 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST BATON ROUGE,
NORTHWESTERN ST. HELENA, EAST FELICIANA, NORTH CENTRAL IBERVILLE AND
EAST BATON ROUGE PARISHES, SOUTHEASTERN WILKINSON AND SOUTHWESTERN
AMITE COUNTIES THROUGH 400 PM CST
...

At 331 PM CST, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Clinton to near Erwinville. Movement was northeast at 35 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Baton Rouge, Zachary, Baker, Port Allen, Jackson, Clinton, Brusly,
Slaughter, Grosse Tete, Wilson, Norwood, Westminster, Merrydale,
Pride, Felps, Brownfields, Greenwell Spring, Inniswold, and Baton
Rouge Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 140 and 161.
 Interstate 12 between mile markers 1 and 4.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3037 9146 3065 9131 3066 9132 3066 9130
      3068 9131 3103 9113 3102 9073 3041 9107
TIME...MOT...LOC 2131Z 211DEG 31KT 3083 9100 3050 9134

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Dec 28, 5:04 PM CST, 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
504 PM CST Sat Dec 28 2024

MSZ069-070-290000-
Pike MS-Amite MS-
504 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN PIKE
AND EASTERN AMITE COUNTIES THROUGH 600 PM CST
...

At 504 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Liberty, moving northeast at
25 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Liberty and Smithdale.

This includes Interstate 55 in Mississippi between mile markers 21
and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southern
Mississippi.

&&

LAT...LON 3100 9071 3104 9086 3135 9078 3135 9044
TIME...MOT...LOC 2304Z 212DEG 20KT 3106 9082

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TJS
Local storm report, Dec 28, 5:09 PM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
509 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     Tornado          5 NE Gloster            31.25N 90.96W
12/28/2024                   Amite              MS   Emergency Mngr

            Large debris field of trees reported by
            emergency manager at New Hope Road and
            Forest Road 156-A. The debris field
            continued Fox Road and Oxford Meadville Road
            before entering in Franklin County, MS. No
            structures reported damaged.

&&

PG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 7:20 PM CSTAreal Flood AdvisoryLIXHarrison, Jackson3 hr
Dec 27, 7:37 PM CSTSpecial Weather StatementLIXJackson23 min
Dec 27, 8:00 PM CSTSpecial Weather StatementLIXJackson45 min
Dec 27, 8:24 PM CSTFlash Flood WarningLIXHarrison, Jackson4 hr
Dec 27, 8:58 PM CSTAreal Flood AdvisoryLIXJackson3 hr
Dec 27, 9:54 PM CSTFlash Flood Warning EmergencyConsiderable damage threatLIXJackson4 hr
Dec 27, 10:37 PM CSTFlash Flood Warning Considerable damage threatLIXJackson3 hr
Dec 28, 1:42 AM CSTAreal Flood AdvisoryLIXJackson4 hr
Dec 28, 6:35 AM CSTSpecial Weather StatementLIXWilkinson40 min
Dec 28, 6:54 AM CSTSpecial Weather StatementLIXPearl River21 min
Dec 28, 7:24 AM CSTSpecial Weather StatementLIXAmite51 min
Dec 28, 7:38 AM CSTSpecial Weather StatementLIXWilkinson52 min
Dec 28, 7:59 AM CSTRiver Flood WarningLIXHarrison6 hr
Dec 28, 2:13 PM CSTSpecial Weather StatementLIXWilkinson47 min
Dec 28, 2:35 PM CSTTornado WarningLIXAmite, Wilkinson40 min
Dec 28, 2:49 PM CSTSpecial Weather StatementLIXPike26 min
Dec 28, 3:17 PM CSTSpecial Weather StatementLIXAmite43 min
Dec 28, 4:27 PM CSTTornado WarningLIXAmite, Pike48 min
Dec 28, 5:04 PM CSTSpecial Weather StatementLIXAmite56 min
Dec 28, 5:28 PM CSTSevere Thunderstorm WarningLIXAmite, Wilkinson47 min
Dec 28, 5:46 PM CSTTornado WarningLIXAmite, Wilkinson44 min

Nearby

Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.